# SDR DALA2015071104288

- Difficulty date: July 10, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN AN INTERNAL FASTENER HOLE OF THE ACCESS DOOR CUTOUT BETWEEN STRINGERS 12 AND 15, XRS=189 - XRS=214 ON THE LT WING.  THE CORROSION WAS REMOVED AND REPAIRED IAW SRM 51-22-2A, PAR 7.
